# SDR AC2A0000059

- Difficulty date: June 22, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N715CC
- Make and model: Bell 206L-3
- Aircraft serial: 51380
- Engine: Allsn 250C30P
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Meter
- Part number: 47105
- Condition: Eroded
- Location: Fuel Nozzle
- Part time: 450 hours
- Component: Fuel Nozzle
- Component part number: 6899001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERODED AT THE METER SET CAUSING STREAKING AND VOIDS IN THE SPRAY PATTERN.  (X)
